MAUDE Adverse Event Report: MERGE HEALTHCARE MERGE HEMODYNAMICS; PROGRAMMABLE DIAGNOSTIC COMPUTER

MERGE HEALTHCARE MERGE HEMODYNAMICS; PROGRAMMABLE DIAGNOSTIC COMPUTER
Model Number MERGE HEMODYNAMICS 10.3
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
Merge hemo displays, measures, and records physiological data from a patient undergoing a cardiac catheterization procedure.The hemo system can visualize and capture vital sign values including ecg, impedance respiration, spo2 and pleth waveforms, invasive blood pressure, temperature, non-invasive blood pressure (nibp), thermodilution cardiac output and fractional flow reserve (ffr).The system can display and capture diagnostic quality 12 lead resting ecg to visualize arrhythmias, and st-segment changes.Some hemo systems have an option to measure and display side-stream end tidal carbon dioxide (etco2) along with apnea and respiration rates calculated from the etco2 waveform.The hemodynamic portion of the system is comprised of the patient data module (pdm) and the merge hemo monitor pc.The two units are connected via a serial interface.All vital parameters are acquired and calculated in the pdm.This data is then transmitted to the merge hemo monitor pc via the serial interface.All data can then be displayed on the merge hemo monitor pc.The merge hemo system is not intended to produce alarms for out-of-range conditions.Patient allergies and current medication information can be entered by the user and displayed by the system.If desired and using a third party database the hemo system can display drug to drug or drug to allergy interaction information.The system is intended for use in hospital cardiac catheterization laboratories and in pre-and post-procedure care areas in the hospital under the close supervision of qualified medical personnel.On 4/22/2021, internal testing revealed that the custom hl7 lab mapping functionality within merge hemo was mapping lab values improperly.At the time of the discovery, with the information available, the issue was deemed not to be reportable.However, after an internal meeting on 6/22/2021, additional information became available, and the issue was deemed to be reportable.There have been no customer reports of this issue.A supplemental report will be filed when more information becomes available.This has the potential to delay patient treatment and/or diagnosis.There have been no reports of patient injury or harm as a result of this issue.Reference complaints (b)(4).
 
Additional Manufacturer Narrative
This supplemental report is submitted to the fda in accord with applicable regulations and as indicated by merge healthcare in the initial report submitted 7/15/2021.Recall z-2387-2021, 2183926-07/21/2021-001-c, res 88379 for merge hemo versions 10.2, 10.3 and 10.4, when upgraded from merge hemo versions 9.X and 10.X, used in combination with an hl7 lab interface, initiated to address the incorrect mapping of lab values from custom fields, was successfully initiated, completed, and submitted for closure to the agency as of 12/22/2021.There have been no reports of patient injury or harm as a result of this issue.No additional action is necessary at this time/ reference complaints (b)(4).

Brand Name
MERGE HEMODYNAMICS
Common Device Name
PROGRAMMABLE DIAGNOSTIC COMPUTER
Manufacturer (Section D)
MERGE HEALTHCARE
900 walnut ridge drive
hartland WI 53029
Manufacturer (Section G)
MERGE HEALTHCARE
900 walnut ridge drive
hartland WI 53029
Manufacturer Contact
brian bell
75 binney street
cambridge, MA 02142-1123
3123540189
MDR Report Key12178358
Report Number2183926-2021-00016
Device Sequence Number1621876
Product Code DQK
UDI-Device Identifier00842000100874
UDI-Public(01)00842000100874(10)10.3.0(11)200330
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K152864
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMERGE HEMODYNAMICS 10.3
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2021
Supplement Date Received by Manufacturer12/29/2021
Initial Report FDA Received Date07/15/2021
Supplement Report FDA Received Date12/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2387-2021
Patient Sequence Number1
Patient SexUnknown